# SDR USAA2012020900013

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,759 hours, 39,813 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 1187
- Condition: Faulty
- Location: Te Flap
- Part time: 59,752 hours, 39,809 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS SPLIT AND SHUT OFF.  ONE NEEDLE INDICATED 10 AND THE OTHER NEEDLE INDICATED 15.  FOLLOWED QRH PROCEDURE.  ON GROUND, THE FLAPS MOVED UP NORMALLY.  CYCLED THE FLAPS DOWN TO 30 AND BACK UP NORMALLY.  NO ROLLING MOMENT IN  FLIGHT.  MAINTENANCE TROUBLESHOT FLAP FAULT AND WAS UNABLE TO DUPLICATE FAULT.  INSPECTED ALL FLAPS.  ALL CHECK NORMAL.  REMOVED AND REPLACED LT FLAP POSITION TRANSMITTER PER AMM 27-58-12 AND PERFORMED ALL SATISFACTORY OPERATIONAL AND SYSTEMS TEST.  AIRCRAFT OK FOR SERVICE.
